# SDR AT9900348

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 39559971
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE BRACKET AND PULLEYS BEARING ON THE NOSE LANDING GEAR WHEEL WELL  AT BS 110 LBL17 CORRODED.  REMOVED AND REPLACED FORWARD BRACKET AND PULLEYS, RIGGED AND OPS CHECKED GOOD IAW DC9 MM 20-16-0, AND 32-23-1.
